Table of Contents
ISRN Geometry
Volume 2011, Article ID 879042, 12 pages
Research Article

On the Geometry of Almost ๐’ฎ -Manifolds

Department of Mathematics, University of California, Berkeley, 749 Evans Hall, No. 3840, Berkeley, CA 94720, USA

Received 3 October 2011; Accepted 20 October 2011

Academic Editors: T. Friedrich and U. Gran

Copyright © 2011 Sean Fitzpatrick. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Sean Fitzpatrick, “On the Geometry of Almost -Manifolds,” ISRN Geometry, vol. 2011, Article ID 879042, 12 pages, 2011.